# SDR TWRA9616

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strips
- Part number: 363781
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH WITH OVERHEAD CONTROL SWITCH IN 'ARM' POSITION.  REPLACED SHORTED LIGHT STRIPS ON FLOOR.  (M)
